hey guys it has been like 2 or 3 weeks i am on the pred and my side effect is getting worse with everyday.
i have severe thirst like tongue sticking to roof of mouth and i am drinking a ton of water and peeing a storm.
i looked on line and other than that i dont have any discolored skin, rashes,etc.
my joints do scream between doses as it wears off but then as soon as i take another pred i am good for several hours.
i just feel so tired too. i wake up with my body screaming and i just feel like crap.
but my major complaint is i cant get enough liquid in cuz it all goes immediately out!.
now fyi i was the kind of women you seldom meet. i am normally a camel! i urinate no more than twice daily prior.
this is essential for my job as i am on the road in a car 8 hours a day!
so going to pee 10 times a day is a major change~and innconvienence~ i dont recall from the last time i was on pred forever?
i havent told any docs yet..... dont know if i need to? anybody have any input? is this adrenal related? is it normal?